Artificial periodic irregularities in the auroral ionosphere

Rietveld, M.T. and Turunen, E. and Matveinen, H. and Goncharov, N.P. and Pollari, P. (1996) Artificial periodic irregularities in the auroral ionosphere. Annales Geophysicae, 14 (12). pp. 1437-1453. ISSN 0992-7689

[img]
Preview
PDF (art_265.pdf)
art_265.pdf

Download (1MB)
Item Type: Journal Article
Journal or Publication Title: Annales Geophysicae
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1900/1912
Subjects:
ID Code: 35367
Deposited By: Dr Steve Marple
Deposited On: 19 Jan 2011 16:28
Refereed?: Yes
Published?: Published
Last Modified: 17 Oct 2019 23:35
URI: https://eprints.lancs.ac.uk/id/eprint/35367

Actions (login required)

View Item View Item